Skip to Main content Skip to Navigation
Journal articles

Penny-shaped Dugdale crack in a transversely isotropic medium and under axisymmetric loading

Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00833786
Contributor : Q. C. He Connect in order to contact the contributor
Submitted on : Thursday, June 13, 2013 - 3:06:06 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM

Identifiers

  • HAL Id : hal-00833786, version 1

Citation

X.Y. Li, S.-T. Gu, Qi-Chang He, W.Q. Chen. Penny-shaped Dugdale crack in a transversely isotropic medium and under axisymmetric loading. Mathematics and Mechanics of Solids, SAGE Publications, 2013, 18 (3), pp.246-263. ⟨hal-00833786⟩

Share

Metrics

Record views

34